# SDR ASAA2023021441952

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,993 hours, 17,307 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT VTK AND MAP FLAGS APPEARED ON LEFT NAV DISPLAY. BOTH CDU'S WENT TO MENU SCREENS. FIRST OFFICER'S NAV DISPLAY INDICATED A DRIFT .7-.8 NM RIGHT OF CRUISE. FAILURE WENT AWAY AND BOTH NAV DISPLAYS RETURNED TO NORMAL. GROUNDED - YES. FMCS BITE SHOWED PROGRAM FAULT LOGGED FOR LAST LEG. ACCOMPLISHED RESET AND TEST PER B737-800 FIM 34-61 TASK 807 AND FMCS OPERATIONAL TEST PER B737-800 AMM 34-61-0-710-801- ALL TESTS PASS.
